4901 Applied mathematics

< Back to all Subject/college/research areas
Number of items at this level: 8.
Group by: Item type | Creators | Date
Jump to:
Article

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Bounds for the generalized (Φ, f)-mean difference. Cubo, 22 (1). pp. 1-21. ISSN 0716-7776

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) On Jensen's multiplicative inequality for positive convex functions of selfadjoint operators in Hilbert spaces. Khayyam Journal of Mathematics, 6 (1). pp. 119-128. ISSN 2423-4788

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some Norm Integral Inequalities for Analytic Functions in Banach Algebras. Communications in Mathematical Analysis, 23 (1). pp. 63-81. ISSN 1938-9787

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for logarithm with applications to weighted means. Palestine Journal of Mathematics, 9 (1). pp. 537-548. ISSN 2219-5688

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for weighted and integral means of operator convex functions. SUT Journal of Mathematics, 56 (2). pp. 109-127. ISSN 0916-5746

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and From, SG (2020) Some inequalities for an integral operator and n-time differentiable functions. Acta Mathematica Universitatis Comenianae, 89 (2). pp. 195-213. ISSN 0862-9544

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2020) Jensen’s type inequalities for the finite Hilbert transform of convex functions. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 13 (2). pp. 509-520. ISSN 2065-2151

Novozhilov, Vassili ORCID: 0000-0002-7152-5192 (2020) Smoke filling model for closed compartment. Mathematics in Engineering, Science and Aerospace, 11 (4). pp. 969-979. ISSN 2041-3165 (print) 2041-31734 (online)